# SDR FDEA202211032891

- Difficulty date: November 3, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51081
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: W
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CORRODED SEAT TRACK AT STA 860-780 LBL 25 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A   # F-5310-T0371831- SEAT TRACK HORIZONTAL INBOARD  FLANGE STA 700-760 LBL 24.75, CORROSION, PERMANENT   REPAIR      MAJOR REPAIR
